Connect with us

Health

Boy dies in Lagos hospital after receiving 4 injections on empty stomach

Published

on

 Boy dies in Lagos hospital after receiving 4 injections on empty stomach

 

The Police Command in Lagos has begun investigation into the death of a young boy who died after some injections were allegedly administered to him in a hospital in Ogombo area of Lagos.

The Police Public Relations Officers (PPRO) in Lagos, SP Benjamin Hundeyin, confirmed the situation to the News Agency of Nigeria (NAN) on Thursday.

Hundeyin said that the police got information about the incident, but no one had made report officially concerning the case

“Yes, we are aware of the case. The father of the deceased came to the station but refused to write a statement.

“The hospital staff also came to the station without making any statement. For the benefit of all, they were transferred to the state CID for proper investigation,” he said.

NAN reports that a man was crying in video that went viral complaining of how a nurse gave four injections to his son, whose name was not mentioned and died as a result of the drugs administered.

The man claimed that the son was administered some drugs on Wednesday and he vomitted after each injection.

He stressed that a nurse administered the four injections to the child without the child eating food and the child died.

NAN further reports that the video also showned the lifeless body of the child on a stretcher with the father crying beside him.

 

the punch newspaper today

Subscribe to Our VIP Newsletter

Advertisement
Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *